MAUDE Adverse Event Report: ICU MEDICAL ASD, INC. MEDEX HI-FLO 4-WAY STOPCOCK W/SWIVEL MALE LUER LOCK; STOPCOCK, I.V. SET

ICU MEDICAL ASD, INC. MEDEX HI-FLO 4-WAY STOPCOCK W/SWIVEL MALE LUER LOCK; STOPCOCK, I.V. SET
Catalog Number MX9341L
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/15/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.
 
Event or Problem Description
It was reported that a patient was found to have blood leaking onto pillow by the rn.When traced back it was found that iv fluid and blood was coming from cracked stopcock where needleless luer lock device connects into.The setup was quickly changed, and within 10 minutes the same thing was witnessed to be happening, the stopcock was cracked where the luer lock connects into.This was again changed, and within 5 minutes blood and iv gtt started leaking out of the cracked stopcock.This happened a total of four times, eventually the iv tubing was connected directly to the stopcock, no further leaking or back up of blood occurred.There was a patient involvement and there was no patient harm.

Brand Name
MEDEX HI-FLO 4-WAY STOPCOCK W/SWIVEL MALE LUER LOCK
Common Device Name
STOPCOCK, I.V. SET
Manufacturer (Section D)
ICU MEDICAL ASD, INC.
6250 shier rings road
dublin OH 43016
Manufacturer Contact
reed covert
6250 shier rings road
dublin, OH 43016
2247062300
MDR Report Key25137248
Report Number1526863-2026-00108
Device Sequence Number21163426
Product Code FMG
UDI-Device Identifier10351688504173
UDI-Public(01)10351688504173(17)280922(10)6152762
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial,Followup
Report Date (Section B) 06/22/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberMX9341L
Device Lot Number6152762
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer04/30/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/17/2026
Supplement Date Received by Manufacturer05/28/2026
Initial Report FDA Received Date05/11/2026
Supplement Report FDA Received Date06/22/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/28/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown